Removable Singular Sets of m-Subharmonic Functions

  • B. I. Abdullaev
  • S. A. Imomkulov
  • R. A. SharipovEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 264)


In this article we consider the removable singularities of \(m-sh\) functions. We prove a few theorems on removable sets in terms of capacities and Hausdorff measure.


Subharmonic function m-subharmonic function Hausdorff measure Polar sets Capacity 


  1. 1.
    Abdullayev, B.I.: \(\mathscr {P}\)-measure in the class of \(m-wsh\) functions. J. Sib. Fed. Univ. Math. Phys. N.7(1), 3–9 (2014)Google Scholar
  2. 2.
    Abdullayev, B.I.: Subharmonic functions on complex Hyperplanes of \({{\mathbb{C}}^{n}}\). J. Sib. Fed. Univ. Math. Phys.-Krasn. N6(4), 409–416 (2013)Google Scholar
  3. 3.
    Abdullaev, B.I., Imomkulov, S.A.: Removable singularities of subharmonic functions in the level \(L_{p} \) and \(L_{p}^{1} \). Uzb. Math. J. N.4, 10–14 (1997)zbMATHGoogle Scholar
  4. 4.
    Abdullaev, B.I., Yarmetov, Zh.R.: On singular sets of subsolutions of elliptic operators. Bull. KrasGAU N9, 74–80 (2006)Google Scholar
  5. 5.
    Carleson, L.: Selected Problems on Exceptional Sets. Van Nostrand, Toronto (1967)zbMATHGoogle Scholar
  6. 6.
    Dauzhanov, A.Sh.: On the smoothness of generalized solutions of elliptic equations (Russian). Uzb. Math. J. N2, 9–19 (2006)Google Scholar
  7. 7.
    Dolzhenko, E.P.: On the singularities of continuous harmonic functions. Izv. Akad. Nauk. SSSR Ser. Math. 28(6), 1251–1270 (1964)MathSciNetGoogle Scholar
  8. 8.
    Dolzhenko, E.P.: On the representation of continuous harmonic functions in the form of potentials. Izv. Akad. Nauk SSSR Ser. Math. 28(5), 1113–1130 (1964)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Harve, R., Polking, J.C.: A notion of capacity which characterizes removable singularites. Trans. Am. Math. Soc. 169, 183–195 (1968)CrossRefGoogle Scholar
  10. 10.
    Harvey, F.R., Lawson Jr., H.B.: \(p-\) convexity, \(p-\) plurisubharmonicity and the Levi problem. Indiana Univ. Math. J. 62(N1), 149–169 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hayman, W.K., Kennedy, P.B.: Subharmonic Functions. Vol 1. London Mathematical Society Monographs, vol. 9. Academic Press, London (1976)zbMATHGoogle Scholar
  12. 12.
    Joyce, D.: Riemannian Holonomy Groups and Calibrated Geometry. Oxford Graduate Texts in Mathematics, vol. 12. OUP, Oxford (2007)zbMATHGoogle Scholar
  13. 13.
    Khusanov, Z.Kh.: Capacity properties of \(q\)-subharmonic functions. I, (Russian). Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 97(1), 41–45 (1990)Google Scholar
  14. 14.
    Khusanov, Z.Kh.: Capacity properties of \(q\)-subharmonic functions. II, (Russian). Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 94(5), 28–33 (1990)Google Scholar
  15. 15.
    Mattila, P.: Integral geometric properties of capacities. Trans. Am. Math. Soc. 266, 539–554 (1981)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Maz’ya, V.G., Havin, V.P.: Non-linear potential theory. Russ. Math. Surv. 27(6), 71–148 (1972)CrossRefGoogle Scholar
  17. 17.
    Maz’ya, V.G.: On \((p,l)\)-capacity, inbedding theorems, and the spectrum of a selfadjoint elliptic operator. Math. USSR-Izv. 7(2), 357–387 (1973)CrossRefGoogle Scholar
  18. 18.
    Mel’nikov, M.S., Sinanyan, S.O.: Questions of the theory of approximation of functions of a complex variable. J. Sov. Math. 5(5), 688–752 (1976)CrossRefGoogle Scholar
  19. 19.
    Maz’ya V.G.: Classes of sets and measures connected with imbedding theorems (Russian). In: Embedding Theorems and Their Applications. Proceedings of the symposium on imbedding theorems, pp. 142–159. M. Nauka (1970)Google Scholar
  20. 20.
    Sadullaev, A.S., Yarmetov, Zh.R.: Removable singularities of subharmonic functions of class \(Lip_{\alpha } \). Sb. Math. 186(1), 133–150 (1995)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Sadullaev, A.S., Abdullaev, B.: A removable singularity of the bounded above \(m-wsh\) functions, (Russian). Dok. Akad Nauk N5, 12–14 (2015)Google Scholar
  22. 22.
    Sadullaev, A.S., Abdullaev, B.: Removable singularity \(m-wsh\) functions of the class \(Lip_{\alpha } \), (Russian). Bull. Natl. Univ. Uzb. N1, 4–6 (2015)Google Scholar
  23. 23.
    Sadullaev, A.S., Abdullaev, B.I., Sharipov, R.A.: A removable singularity of the bounded above \(m-sh\) functions, (Russian). Uzbek Math. J. N3, 118–124 (2016)Google Scholar
  24. 24.
    Sadullaev, A.S.: Rational approximation and pluripolar sets. Math. USSR-Sb. 47(1), 91–113 (1984)CrossRefGoogle Scholar
  25. 25.
    Shapiro, V.L.: Subharmonic functions and Hausdorff measure. J. Differ. Equ. 27(1), 28–45 (1978)CrossRefGoogle Scholar
  26. 26.
    Shiffman, B.: On the removal of singularities of analytic sets. Mich. Math. J. 15, 111–120 (1968)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Verbitsky, M.: Plurisubharmonic functions in calibrated geometry and \(q\)-convexity. Math. Z. 264(4), 939–957 (2010)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Whitney, H.: Analytic extensions of differentiable functions defined in closed set. Trans. Am. Math. Soc. 36, 63–89 (1934)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  • B. I. Abdullaev
    • 1
  • S. A. Imomkulov
    • 2
  • R. A. Sharipov
    • 1
    Email author
  1. 1.Urgench State UniversityUrgenchUzbekistan
  2. 2.Navoi State Pedagogical InstituteNavoiUzbekistan

Personalised recommendations